# SDR USAA960588

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Galley
- Part time: 20,640 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING FC-06 CHECK, FOUND SEVERAL SMALL AREAS OF CORROSION ON GALLEY FLOOR PANEL 24AB.  CORROSION CLEANED AND TREATED.  FLOOR BOARD REPAINTED PER SRM 51-10-04.  (X)
